# SDR AALA202403061464

- Difficulty date: December 12, 2023
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112752202
- Condition: Cracked
- Location: Frm 16 S9-10r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FASTNER HOLE D AT THE UPPER JOGGLE AREA AT FR 16 BETWEEN S9R AND S 10R, REPAIRED FRAME PER EA 350132.
